Helpless and alone

Discussion in 'Help Me! I Need to Talk to Someone.' started by aDeux, Aug 23, 2009.

Thread Status:
Not open for further replies.
  1. aDeux

    aDeux Member

    I stopped taking my escitalopram around 3 weeks ago, I have been taking them for about 7 months. This is due to the fact that I don't want to live on meds. They prevent me from feeling, I couldn't cry or smile. They mask the problem and don't solve it. Anyway, after the first 3 weeks now after stopping them cold turkey from 40mg a day, it wasn't that bad. I was surprised that I didn't have any major side effects, especially after reading so many articles about stopping them. Well it seems the symptoms are only starting now, it's come crashing down upon me like a ton of bricks. My social anxiety has returned preventing me from even the lightest of conversation with others. I would rather be dead right now than in this place I am in. Nothing feels right. I have nobody to talk to without thinking I belong in a mental home. I feel so alone in this pain.
     
  2. Bambi

    Bambi Well-Known Member

    Hi,
    Do you have any of your meds left? Can you call the doc and say that you are out?
    Sometimes pharmacies will give you a dose or two until you can get the doc to give you more
    I hate the fact that i have to be on meds (see my thread in Therapy and Medications if you want) and well i have done the same thing..i was in a hole for 8 months and do not want you to be the same.
    There are other meds that may not have the same side effects but for now yucky meds are better than how you feel.

    Please write back here or in PM, as a health care professional of sorts I am very worried about you.

    Hugs and keep posting we are here for you,
    Bambi
     
  3. aDeux

    aDeux Member

    I have 440mg left, I keep finding myself thinking what will happen if I take it all at once. I want to die, I know I will probably go to hell if I kill myself. I'm going to put myself in a situation where somebody else will kill me. I don't belong here, I never asked for this. I'm judged, I feel their scorn, it's their fault I am like this, yet they judge me for it. I'm ready to go, the only reason I wrote here is because nobody cares and wants to listen anyway. I'm tired, It's time.
     
  4. WildCherry

    WildCherry Staff Member ADMIN

    I just want you to know that I care. PLEASE don't take all your meds at one time. You won't be judged or scorned here, and it's okay to talk about how you feel. If you ever need anything, you can PM me anytime. Please hold on!
     
  5. total eclipse

    total eclipse SF Friend Staff Alumni

    Hey glad you reached out to us it shows you do have some strength and courage. You need to start your meds up again just a little at a time okay. Maybe you were feeling so numb because you medication dose was to high thats all. Call you doctor let him know whats happening YOu are important and you would be missed by family We care and we don't judge here give us a chance. I went off my meds too i hated that numb feeling and fell into depression like you are. It is the depression that is making you want to end things You just want pain to go away please start your meds up again You will see you will start feeling better and this time talk with your doctor when you start feeling numb not yourself and he or she will adjust meds to make you feel better. Keep talking to us let us know how you are doing
    Just call your doctor or emergency and they will help you start feeling better.
     
  6. ashes_away

    ashes_away Well-Known Member

    I hope you get help fast.Tell your doctor right away..I am curious about this feeling a lot of people say they get of not being able to smile OR cry.I wonder if it is really true or if there is just a lack of environmental stimulation in their daily lives.Not that I have a clue..but I can't help thinking meds affects are a better alternative than the way we feel when we are not on them.A lot of people go off their meds after only being on them for less than a year,too.That isn't enough time to adjust in my humble opinion.I feel that people will eventually have normal ups and downs they seem to actually crave? once on the meds but they confuse normal ups and downs with the severe swings they felt before medication.Again I hope you get help fast....
     
  7. aDeux

    aDeux Member

    Why has it taken 3 weeks for me to feel like this?
     
  8. WildCherry

    WildCherry Staff Member ADMIN

    When you've taken a certain med for a while, it can take a while for that med to leave your system. You probably had enough built up in your system so that you didnt' feel the symptoms right away, but I'm guessing now it's worked its way out of your system.
     
Thread Status:
Not open for further replies.